# SDR ASMF200609002

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 45,955 hours, 30,225 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oxygen Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING ROLL, SPARKS AND SMOKE CAME APPARENTLY FROM THE ACCESS DOOR SYSTEM BOX (SIMULTANEOUSLY THE CABIN PRESSURE LOST ALARM CAME ON IN THE PASSENGERS CABIN). DURING TRANSIT CHECK, FLIGHT COMPARTMENT DOOR SAFETY CATCH AND OXYGEN MASK SHOT SWITCH ELECTRICAL WIRES WERE DETECTED BURNED. THE TEN ELECTRICAL WIRES WERE PROVISIONALLY REPAIRED, THE FLIGHT COMPARTMENT DOOR SAFETY CATCH WAS TESTED IAW WDM 52-52-00 AND THE PASSENGER OXYGEN MASK TEST WAS PERFORMED IAW MM 5-00-00, ALL CORRECT. DURING TRANSIT CHECK, THE OXYGEN SYSTEM WIRING WAS FINAL REPAIRED  IAW SWPM 20-50-01 AND WDM 35-24-01, 23-51-01 AND 33-14-0, TESTED CORRECT.
